Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Abschätzungen bei Variationsmethoden mit Hilfe von Dualitätssätzen. I

  • 35 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Courant, R., andD. Hilbert: Methods of mathematical physics, Vol. I (IV, § 11). New York: Interscience Publ. 1955.

  2. 2.

    Dieter, U.: Theorie der Optimierungsaufgaben in topologischen Räumen. Hab., Univ. Kiel 1964

  3. 3.

    Dunford, N., andJ. T. Schwartz: Linear operators, part II (XII. 5.). New York Interscience Publ. 1963.

  4. 4.

    Ljusternik, L. A., u.W. I. Sobolew: Elemente der Funktionalanalysis, Übers. (§47). Berlin: Akademie-Verlag 1955.

  5. 5.

    Michlin, S. G.: Variationsmethoden der mathematischen Physik, Übers. (§ 22, 46, 48, 51, 52). Berlin: Deutscher Verlag der Wiss. 1962.

  6. 6.

    —— Numerische Durchführung der Variationsmethoden. Tschislennaj a realisazij a wariazionich metodow [Russ.] (§ 8). Moskau: Nauka 1966.

  7. 7.

    Moreau, J. J.: Fonctions convexes duales et points proximaux dans un espace hilbertien. C. R. Acad. Sci. Paris255, 2897–2899 (1962).

  8. 8.

    Riess, F., u.B. Sz. Nagy: Vorlesungen über Funktionalanalysis, Übers. (Nr. 124). Berlin: Deutscher Verlag der Wiss. 1956.

  9. 9.

    Rockafellar, R. T.: Extension of Fenchel's duality theorem for convex functions. Duke Math. J.33, No. 1, 81–90 (1964).

  10. 10.

    Stoer, J.: Hab., TH München, 1964. — Duality in nonlinear programming and the minimax theorem. Num. Math.5, 371–379 (1963). — Über einen Dualitätssatz der nichtlinearen Programmierung. Num. Math.6, 55–58 (1964).

  11. 11.

    Wolfe, P.: A duality theorem for nonlinear programming. Q. Appl. Math.19, 239–244 (1961).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bittner, L. Abschätzungen bei Variationsmethoden mit Hilfe von Dualitätssätzen. I. Numer. Math. 11, 129–143 (1968). https://doi.org/10.1007/BF02165309

Download citation